# SDR JJBA20220616005

- Difficulty date: June 16, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 42,152 hours, 26,746 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT SEAT TRACKS HAS SIGNS OF CORROSION ON GUSSET. REMOVED DAMAGED DOUBLER SHEET FLOOR AND INSTALLED NEW DOUBLER SHEET FLOOR AT CO-PILOT FLOOR O/B GUSSET
